# SDR SWAA2024103041522

- Difficulty date: September 24, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED FWD FACE BS 294.5 AT LEVEL STR 13L AT FWD GALLEY 2024-593153<[01] REPLACED ANGLE LOCATED ON FWD FACE BS 294.5 AT LEVEL STR 13L AT FWD GALLEY IAW B737-700 SRM 51-10-02 51-40-02 AND DRAWING 141A1311 SHEET 1 REV C MATERIAL USED BAC 1489-360;7075 T62;P/O:2024 230473 SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE LOCATED ON FWD FACE BS 294.5 AT LEVEL STR 13L AT FWD GALLEY IAW B737-700 SRM 51-10-02 51-40-02 AND DRAWING 141A1311 SHEET 1 REV C MATERIAL USED BAC 1489-360;7075 T62;P/O:2024 230473. Ï¿½TEM IS RII.
